zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fractional partial differential equations and modified Riemann-Liouville derivative new methods for solution. (English) Zbl 1145.26302
In this paper of an expository nature the author shows how the fractional calculus may be used for formal constructing solutions to some examples of partial differential equations.
26A33Fractional derivatives and integrals (real functions)
49K20Optimal control problems with PDE (optimality conditions)
44A10Laplace transform
[1]V. V. Anh and N. N. Leonenko,Scaling laws for fractional diffusion-wave equations with singular initial data, Statistics and Probability Letters48 (2000), 239–252. · Zbl 0970.35174 · doi:10.1016/S0167-7152(00)00003-1
[2]E. Bakai,Fractional Fokker-Planck equation, solutions and applications, Physical review E63 (2001), 1–17.
[3]M. Caputo,Linear model of dissipation whose Q is almost frequency dependent II, Geophys. J. R. Ast. Soc.13 (1967), 529–539.
[4]L. Decreusefond and A. S. Ustunel,Stochastic analysis of the fractional Brownian motion, Potential Anal.10 (1999), 177–214. · Zbl 0924.60034 · doi:10.1023/A:1008634027843
[5]M. M. Djrbashian and A. B. Nersesian,Fractional derivative and the Cauchy problem for differential equations of fractional order (in Russian), Izv. Acad. Nauk Armjanskoi SSR,3(1) (1968), 3–29.
[6]T. E. Duncan, Y. Hu and B. Pasik-Duncan,Stochastic calculus for fractional Brownian motion, I. Theory, SIAM J. Control Optim.38 (2000), 582–612. · Zbl 0947.60061 · doi:10.1137/S036301299834171X
[7]M. S. El Naschie,A review of E infinity theory and the mass spectrum of high energy particle physics, Chaos, Solitons and Fractals19 (2004), 209–236. · Zbl 1071.81501 · doi:10.1016/S0960-0779(03)00278-9
[8]A. El-Sayed,Fractional order diffusion-wave equation, Int. J. Theor. Phys.35 (1996), 311–322. · Zbl 0846.35001 · doi:10.1007/BF02083817
[9]A. Hanyga,Multidimensional solutions of time-fractional diffusion-wave equations, Proc. R Soc. London, A458 (2002), 933–957. · Zbl 1153.35347 · doi:10.1098/rspa.2001.0904
[10]Y. Hu and B. Øksendal,Fractional white noise calculus and applications to finance, Infinite Dim. Anal. Quantum Probab. Related Topics6 (2003), 1–32. · Zbl 1045.60072 · doi:10.1142/S0219025703001110
[11]F. Huang and F. Liu,The space-time fractional diffusion equation with Caputo derivatives, J. Appl. Math & Computing19(1–2) (2005), 179–190. · Zbl 1085.35003 · doi:10.1007/BF02935797
[12]G. Jumarie,A Fokker-Planck equation of fractional order with respect to time, Journal of Math. Physics3310 (1992), 3536–3542. · Zbl 0761.60071 · doi:10.1063/1.529903
[13]G. Jumarie,Stochastic differential equations with fractional Brownian motion input, Int. J. Syst. Sc.24(6) (1993), 1113–1132. · Zbl 0771.60043 · doi:10.1080/00207729308949547
[14]G. Jumarie,Maximum Entropy, Information without Probability and Complex Fractals, 2000, Kluwer (Springer), Dordrecht.
[15]G. Jumarie,Schrödinger equation for quantum-fractal space-time of order n via the complex-valued fractional Brownian motion, Intern. J. of Modern Physics A16(31) (2001), 5061–5084. · Zbl 1039.81008 · doi:10.1142/S0217751X01005468
[16]G. Jumarie,Further results on the modelling of complex fractals in finance, scaling ob- servation and optimal portfolio selection, Systems Analysis, Modelling Simulation, 4510 (2002), 1483–1499.
[17]G. Jumarie,Fractional Brownian motions via random walk in the complex plane and via fractional derivative, Comparison and further results on their Fokker-Planck equations, Chaos, Solitons and Fractals4 (2004), 907–925. · Zbl 1068.60053 · doi:10.1016/j.chaos.2004.03.020
[18]G. Jumarie,On the representation of fractional Brownian motion as an integral with respect to (dt) α , Applied Mathematics Letters18 (2005), 739–748. · Zbl 1082.60029 · doi:10.1016/j.aml.2004.05.014
[19]G. Jumarie,On the solution of the stochastic differential equation of exponential growth driven by fractional Brownian motion, Applied Mathematics Letters18 (2005), 817–826. · Zbl 1075.60068 · doi:10.1016/j.aml.2004.09.012
[20]G. Jumarie,Fractional Hamilton-Jacobi equation for the optimal control of non-random fractional dynamics with fractional cost function, J. Appl. Math. & Computing, in press.
[21]H. Kober,On fractional integrals and derivatives, Quart. J. Math. Oxford11 (1940), 193–215. · doi:10.1093/qmath/os-11.1.193
[22]K. M. Kolwankar and A. D. Gangal,Holder exponents of irregular signals and local fractional derivatives, Pramana J. Phys.48 (1997), 49–68. · doi:10.1007/BF02845622
[23]K. M. Kolwankar and A. D. Gangal,Local fractional Fokker-Planck equation, Phys. Rev. Lett.80 (1998), 214–217. · Zbl 0945.82005 · doi:10.1103/PhysRevLett.80.214
[24]A. V. Letnivov,Theory of differentiation of fractional order, Math. Sb.3 (1868), 1–7.
[25]J. Liouville,Sur le calcul des differentielles á indices quelconques (in french), J. Ecole Polytechnique13 (1832), 71.
[26]B. B. Mandelbrot and J. W. van Ness,Fractional Brownian motions, fractional noises and applications, SIAM Rev.10 (1968), 422–437. · Zbl 0179.47801 · doi:10.1137/1010093
[27]B. B. Mandelbrot and R. Cioczek-Georges,A class of micropuls es and antipersistent fractional Brownian motions, Stochastic Processes and their Applications60 (1995), 1–18. · Zbl 0846.60055 · doi:10.1016/0304-4149(95)00046-1
[28]B. B. Mandelbrot and R. Cioczek-Georges,Alternative micropulses and fractional Brownian motion. Stochastic Processes and their Applications64 (1996), 143–152. · Zbl 0879.60076 · doi:10.1016/S0304-4149(96)00089-0
[29]E. Nelson,Quantum Fluctuations, 1985, Princeton University Press, Princeton, New Jersey.
[30]L. Nottale,Fractal space-time and microphysics, 1993, World Scientific, Singapore.
[31]L. Nottale,Scale-relativity and quantization of the universe I. Theoretical framework, S. Astronm Astrophys327 (1997), 867–889.
[32]L. Nottale,The scale-relativity programme Chaos, Solitons and Fractals10(2-3) (1999), 459–468. · Zbl 0997.81526 · doi:10.1016/S0960-0779(98)00195-7
[33]G. N. Ord and R. B. Mann,Entwined paths, difference equations and Dirac equations, Phys. Rev A, 2003 (67): 0121XX3.
[34]T. J. Osler,Taylor’s series generalized for fractional derivatives and applications, SIAM. J. Mathematical Analysis2(1) (1971), 37–47. · Zbl 0215.12101 · doi:10.1137/0502004
[35]N.T. Shawagfeh,Analytical approximate solutions for nonlinear fractional differential equations, Appl. Math. and Comp.131 (2002), 517–529. · Zbl 1029.34003 · doi:10.1016/S0096-3003(01)00167-9
[36]W. Wyss,The fractional Black-Scholes equation, Fract. Calc. Apl. Anal.3(1) (2000) (3), 51–61.